# SDR DLM88060782

- Difficulty date: September 26, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 46,597 hours, 36,531 cycles
- System (JASC): 4990 · APU Oil System
- Part: Gasket
- Condition: Leaking
- Location: Apu Oil Cap
- Part time: 15,096 hours, 26,579 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

CABIN FILLED UP WITH SMOKE AFTER LEFT ENGINE WAS  STARTED.  BOTH FIRE DETECTORS WENT OFF IN AFT LAVS.  RAN APU.  FOUND OIL CAP LEAKING.  REPLACED OIL CAP WITH NEW GASKET.  LEAK CHECK IS GOOD.  CLEANED APU INLET.  C/W OPN 5089
